# SDR REXA2022111300971

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361U
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED BETWEEN FS 319 AND FS 333.  INSTALLED NEW SERVICEABLE STG 21R (P/N SH670-31636-1U) FROM FS 280 TO 333 IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01.
